# SDR GN0A03112009

- Difficulty date: March 11, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N416B
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600359
- Aircraft time: 4,567 hours, 4,161 cycles
- Engine: Pwa JT15*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Out Of Adjust
- Location: Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE ACFT WOULD NOT TRIM (ELEVATOR) ELECTRICALLY OR MANUALLY. AN EMERGENCY WAS DECLARED AND THE ACFT RETURNED TO DEPARTURE WITHOUT INCIDENT. MX FOUND ONE ELEVATOR TRIM ACTUATOR OUT OF ADJUSTMENT. SYSTEM WAS RIGGED AND AIRCRAFT RETURNED TO SERVICE.
